# SDR HALA2010091100414

- Difficulty date: September 11, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 28,652 hours, 5,490 cycles
- Engine: Pwa PW4060
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Symbol Generator
- Part number: 6229436101
- Part serial: 1138R
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 25,404 hours, 4,827 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS -  APPROACHING WAYPOINT DUETS CAPT'S ADI & HSI WENT BLANK & A/C COMMENCED A TURN (LT) BACK TOWARDS WAY- POINT DINTY. LOWER EICAS DISPLAYED GROUND PROXIMITY COMPUTER BITE. SWITCHING EFI TO ALTERNATE & BACK TO NML RESTORED SYS TO NORMAL.   REPLACED CAPT SYMBOL GEN.  OPS CK OK IAW MM 34-22-00. PERF MCDP TEST 30 TEST PASSED. ACFT REMAINS IN LAND 3 LMP STATUS.
